Results 1 to 10 of 10
Like Tree18Likes
  • 2 Post By faith346
  • 1 Post By faith346
  • 3 Post By OKC-26
  • 1 Post By faith346
  • 2 Post By Beefaroni7272
  • 2 Post By Beefaroni7272
  • 2 Post By Longroadback
  • 3 Post By faith346
  • 2 Post By Longroadback
Forced
  1. #1
    faith346 is offline New Member
    Join Date
    Oct 2016
    Posts
    18

    Default Forced

    I have been planning on stopping my oxycodone 75mg daily that have been taken for 4 years in may after school is out. Well I have been forced to stop earlier after my pills came up missing. My last dose was Tuesday morning so I guess it's been over 48 hours. I have felt very weak,crampy stomach and body aches. Is this going to get worst? This the first time I have gone c/t withdrawals.
    OKC-26 and Beefaroni7272 like this.

  2. #2
    faith346 is offline New Member
    Join Date
    Oct 2016
    Posts
    18

    Default

    I did not include that I want to be finished forever.
    Beefaroni7272 likes this.

  3. #3
    OKC-26 is offline Member
    Join Date
    Mar 2018
    Posts
    131

    Default

    Hey faith welcome!

    First, that’s great that you’ve realized enough was enough and you were planning to quit, for me that was always the hard part, getting started. Now it seems it’s happening a little sooner than you planned on, maybe it’s a blessing in disguise? Who knows but you’re here now so let’s rip the band aid off and get your life back!

    So by now your over 50 hours in. FOR ME my withdrawal symptoms always “peaked” about right now and then lasted for 2 more days then started getting better. I don’t think it’s going to get worse than you feel now. You can do this. It’s tough I know, I was were you are now only 26 days ago, but you CAN get through this.

    Look up the Thomas recipe if you haven’t already found it, it has helped a lot of us here and I’m sure many more. Find something to occupy your time over the next week, don’t sit around thinking “poor me” do SOMETHING. Hot showers and baths helped me tons. Hydrate, hydrate hydrate water is super important, you gotta wash this junk out of you! I’m sure you don’t feel like eating but make yourself. I only drank the broth from chicken noodle soup for the first four days and shoved a couple protein bars down but anything will help. Heating pads on my legs and hylands restless legs helped me with the RLS that I got at night it didn’t take it away but I believe they helped me. I see a lot of people say exercise helps them a lot, I can’t comment on that part but hey can’t hurt to try even if it’s just a walk around the block. And this site, the encouragement everyone gave me daily, reading posts from people who have been through what we are going through and seeing that they made it and that IT DOES GET BETTER & coming on here and whining and complaining. Post all you want. Ask questions. Get it off your chest. I felt bad I complained so much but no one else cared. They understood.

    You can do this if it’s something you really want. No one here will tell you this will be easy, that would be a lie. But I see people on here with months and months of clean time and they all say the same thing “it was worth it”. We’re rootin for you!

  4. #4
    faith346 is offline New Member
    Join Date
    Oct 2016
    Posts
    18

    Default

    Thanks okc-26 and congratulations on 26 days. I woke up expecting to feel worst but I don't. I do continue to have mild cramps, diarrhea is setting in but Imodium helps with that. I can eat a little. I'm now coming up on 72 hours since my last dosage. I also went for a little walk this morning. I hope this doesn't get any worst. I beginning to believe I can do this.
    Beefaroni7272 likes this.

  5. #5
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,849

    Default

    Hey faith. Welcome and congratulations!!! For me whenever I went c/t off oxy it got bad around 2-3 days in. Then the symptoms stayed there until around day 5 and started gradually getting better. But it takes time. Once the physical problems subside, you gotta deal with the depression, fatigue, anxiety, cravings, insomnia.... I'm not trying to scare you but rather prepare you for what's ahead. We didn't get here in a day, it's gonna take our bodies time to heal.

    I know okc mentioned the Thomas Recipe for opiate withdrawal. Google it and stock up on it. Leave out the benzos unless you're already taking them under a doctor's supervision.

    Stay positive and stay active!!! I can't stress that enough. Sitting around watching the walls will drive you insane!! Get up, go for a walk, do a few jumping jacks. I know it sounds hokey but trust me it really helps!!! Getting those endorphins moving will make you feel better.

    Eat a protein rich healthy diet, lots of leafy greens and vegetables. And hydrate, water and gatorade are your best friends.

    I can't stress enough the importance of Imodium!!! It will save you!! Liquid form works best, as directed and as needed.

    RLS- hot showers, baths, heating pads, bananas, potassium supplements, and there's a few products from Hylands like "Restful legs" that will help.

    Sleep- I used a cup of strong sleepy time tea just before bed, and I took 2 capsules of Valerian Root. Worked sometimes, sometimes not. There's also melatonin, (I wouldn't use more than 5mg. Less seems to be more with it.) And non prescription sleeping aids like unisom, etc.

    Get on here and post, whine, cry, ask questions, and read others threads. It really helps to get it out.

    You couldn't have found a better place than this for support.
    Welcome again and congratulations!!
    Beef
    Longroadback and davepeerson like this.

  6. #6
    faith346 is offline New Member
    Join Date
    Oct 2016
    Posts
    18

    Default

    Hi beefaroni. Thanks for reponding.I'm now on day 4. I work on weekends I decided to be off. My stomach is mildly crampy and I feel exhausted. How long does the fatigue last? I feel the pills had already began to cause depression and fatigue.

  7. #7
    Beefaroni7272 is offline Advanced Member
    Join Date
    Sep 2017
    Location
    Georgia
    Posts
    1,849

    Default

    I would love to tell you something like "fatigue and depression will disappear on day 19" but the fact is that everyone heals differently. Try not to look too far into the future. Just focus on today. One thing that helped me the most is an amino acid called DLPA. Give it a look on google. There's tons of info on it. It really helped the mental part of the journey, and the fatigue. It works to repair the brain after years of opiate abuse. I still take it today. Great stuff!!

    Keep your head up. It gets better!!
    Beef
    davepeerson and Longroadback like this.

  8. #8
    Longroadback is offline Junior Member
    Join Date
    Mar 2018
    Posts
    46

    Default

    Hi Faith, I just wanted to drop in and welcome you, I see you already have some cheerleaders but an extra one couldn't hurt the fatigue is a bit of a pain, but the good news is it comes and goes...it will hang around for awhile then disappear, and as you rack up more clean days, the lead weight feeling will get to be less. You're doing great, just keep trucking and remember these symptoms w ont last forever...it helped me to remember I spent along time on these pills and my body was gonna take the time it needs to clean itself out. Keep posting, you've got this!!!

    Long road
    Beefaroni7272 and davepeerson like this.

  9. #9
    faith346 is offline New Member
    Join Date
    Oct 2016
    Posts
    18

    Default

    Thanks Longroadback. This is my 6th day. I found half of a Roxy yesterday but I did not take it. I feel better. Could use more energy but it feels like there's more today than yesterday. I believe the pills were making me depressed and tired.

  10. #10
    Longroadback is offline Junior Member
    Join Date
    Mar 2018
    Posts
    46

    Default

    Yeah our minds really play tricks on us when we are taking meds, congrats on day 6! And making the choice to not take the Roxie, it isn't easy but it shows how much you want this. Gotta ask, did you flush it? I found my doc when I was going through wd and getting it out of the house was the BEST choice I could have made. You're doing great Faith!
    thefigurehead and ForMe30 like this.

Similar Threads

  1. forced to come off subs after years...I'm SCARED
    By itsover in forum Need to Talk?
    Replies: 344
    Last Post: 01-30-2016, 03:11 PM
  2. Forced into weaning
    By karensuec in forum Suboxone Treatment
    Replies: 7
    Last Post: 07-05-2014, 08:55 PM
  3. Forced into quick suboxone taper, please help
    By rosemarywoodhouse in forum Suboxone Treatment
    Replies: 4
    Last Post: 07-02-2014, 10:38 PM
  4. Forced off Vicodin after 5 years.
    By carlavalentine in forum Prescription Drug Addiction
    Replies: 1
    Last Post: 02-28-2013, 10:08 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22